# SDR 05FDEA03706

- Difficulty date: November 8, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 63,674 hours, 28,937 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Repair
- Condition: Undamaged
- Location: Bs 2131
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE ABOVE HORIZONTAL STABILIZER LT SIDE STA Y2131 FOUND AN EXTERNAL DOUBLER REPAIR.  PERFORMED A GVI OF EXISTING REPAIR IAW EO 8-5100-7-5001 CRITERIA FOUND DOUBLER IN COMPLIANCE WITH SRM 53-00-01 FIG 4.
